# SDR P5CA9600716

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DRAIN HOLE FAIRING AT BODY FAIRING STATION 920.  REPAIRED BODY FAIRING DRAIN HOLE FAIRING PER BAC 53-30-03.
